A note on the path-discrepancy of trees

Barany, I. and Karolyi, Gyula (1995) A note on the path-discrepancy of trees. Studia Scientiarum Mathematicarum Hungarica, 30 13-15.

Author Barany, I.
Karolyi, Gyula
Title A note on the path-discrepancy of trees
Journal name Studia Scientiarum Mathematicarum Hungarica   Check publisher's open access policy
ISSN 0081-6906
1588-2896
Publication date 1995
Sub-type Article (original research)
Volume 30
Start page 13
End page 15
Total pages 3
Place of publication Budapest, Hungary
Publisher Akademiai Kiado Rt.
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Fri, 17 Feb 2012, 16:14:18 EST by Kay Mackie on behalf of School of Mathematics & Physics